# SDR ASAA2023042043333

- Difficulty date: April 20, 2023
- Submitted: May 24, 2023
- Operation: Air carrier
- Aircraft: N632VA
- Make and model: Airbus A320-214
- Aircraft serial: 03155
- Aircraft time: 45,487 hours, 14,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5347556522200
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT TORQUE BOX UPPER WEB IS CORRODED IN NUMEROUS AREA. GROUNDED - YES. REMOVED AND REPLACED AFT CARGO DOOR CUTOUT TORQUE BOX WEB P/N: D5347556522200 AT FR52A TO FR56, STR 39R IAW A320 SRM 51-42--11/001 PARA. 2E AND 2F.
